Follow
N.U. Ahmed
Title
Cited by
Cited by
Year
Optimal control of distributed parameter systems
NU Ahmed, KL Teo
Elsevier Science Inc., 1981
4081981
Semigroup theory with applications to systems and control
NU Ahmed
(No Title), 1991
3301991
Elements of finite dimensional systems and control theory
NU Ahmed
John Wiley & Sons, Inc., 1988
1831988
Dynamic systems and control with applications
NU Ahmed
World Scientific Publishing Company, 2006
1712006
Outage minimization with limited feedback for the fading relay channel
N Ahmed, MA Khojastepour, A Sabharwal, B Aazhang
IEEE Transactions on Communications 54 (4), 659-669, 2006
1692006
Optimization and identification of systems governed by evolution equations on Banach space
NU Ahmed
(No Title), 1988
1641988
Outage minimization and optimal power control for the fading relay channel
N Ahmed, MA Khojastepour, B Aazhang
Information Theory Workshop, 458-462, 2004
1362004
Existence of optimal controls for a general class of impulsive systems on Banach spaces
NU Ahmed
SIAM Journal on Control and Optimization 42 (2), 669-685, 2003
1212003
Mathematical analysis of dynamic models of suspension bridges
H Harbi, NU Ahmed
SIAM Journal on Applied Mathematics 58 (3), 853-874, 1998
1161998
Methods for optimizing time variant communication channels
MB Shoemake, N Ahmed
US Patent 7,200,178, 2007
1082007
Some remarks on the dynamics of impulsive systems in Banach spaces
NU Ahmed
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS SERIES A 8, 261-274, 2001
1032001
Nonlinear stochastic differential inclusions on balance space
NU Ahmed
Stochastic Analysis and Applications 12 (1), 1-10, 1994
981994
Nonlinear impulsive systems on infinite dimensional spaces
NU Ahmed, KL Teo, SH Hou
Nonlinear Analysis: Theory, Methods & Applications 54 (5), 907-925, 2003
792003
Code design for the relay channel and factor graph decoding
MA Khojastepour, N Ahmed, B Aazhang
Conference Record of the Thirty-Eighth Asilomar Conference on Signals …, 2004
772004
Feedback control of chaotic systems
TH Yeap, NU Ahmed
Dynamics and Control 4 (1), 97-114, 1994
741994
A semilinear McKean-Vlasov stochastic evolution equation in Hilbert space
NU Ahmed, X Ding
Stochastic Processes and Their Applications 60 (1), 65-85, 1995
711995
Nonanticipative rate distortion function and relations to filtering theory
CD Charalambous, PA Stavrou, NU Ahmed
IEEE Transactions on Automatic Control 59 (4), 937-952, 2013
692013
Optimal impulse control for impulsive systems in Banach spaces
NU Ahmed
International Journal of Differential Equations and Applications 1 (1), 37-52, 2000
692000
Existence of periodic solutions of semilinear evolution equations with time lags
X Xiang, NU Ahmed
Nonlinear Analysis: Theory, Methods & Applications 18 (11), 1063-1070, 1992
691992
Systems governed by impulsive differential inclusions on Hilbert spaces
NU Ahmed
Nonlinear Analysis: Theory, Methods & Applications 45 (6), 693-706, 2001
682001
The system can't perform the operation now. Try again later.
Articles 1–20